Monatshefte für Mathematik

, Volume 99, Issue 2, pp 153–160

Iterations of holomorphic maps of infinite dimensional homogeneous domains

  • Kazimierz Wŀodarczyk
Article

Abstract

In this paper regions of variability are determined and a distortion theorem is proved for iterations of holomorphic maps of bounded symmetric homogeneous domains inJ*-algebras.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chen, G. N.: Iteration for holomorphic maps of the open unit ball and the generalized upper half-plane of ℂn. J. Math. Anal. Appl.98, 305–313 (1984).Google Scholar
  2. [2]
    Earle, C. J., Hamilton, R. S.: A fixed point theorem for holomorphic mappings. Global Analysis. Proc. of Symposia in Pure Math. 16, pp. 51–65. Providence, Rhode Island: Amer. Math. Soc. 1970.Google Scholar
  3. [3]
    Fan, K.: Iteration of analytic functions of operators. Math. Z.179, 293–298 (1982).Google Scholar
  4. [4]
    Harris, L. A.: Bounded symmetric homogeneous domains in infinite dimensional spaces. In: Proc. on Infinite Dimensional Holomorphy, Lexington 1973, pp. 13–40. Lect. Notes Math. 364. Berlin-Heidelberg-New York: Springer. 1974.Google Scholar
  5. [5]
    Hayden, T. L., Suffridge, T. J.: Fixed points of holomorphic maps in Banach spaces. Proc. Amer. Math. Soc.68, 95–105 (1976).Google Scholar
  6. [6]
    Wŀodarczyk, K.: Some properties of analytic maps of operators inJ *-algebras. Mh. Math.96, 325–330 (1983).Google Scholar
  7. [7]
    Wolff, J.: Sur une généralisation d'un théorème de Schwarz. C. R. Acad. Sci. Paris182, 918–920 (1926);183, 500–502 (1926).Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Kazimierz Wŀodarczyk
    • 1
  1. 1.Institute of MathematicsŁódź UniversityŁódźPoland

Personalised recommendations